# SDR AALA202310107505

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 33,712 hours, 14,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT 14C IS INOPERATIVE AND DANGLING FROM ITS POST. RESECURED EMERGENCY EXIT LIGHT AND PERFORMED FUNCTIONAL CHECK OF THE EMERGENCY LIGHTS. PER AMM 33-51-00.
